# SDR FDEA2020022870404

- Difficulty date: February 27, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON MAIN DECK CARGO SEAT TRACK AT STATION 625   TO STATION 645 X = 27.5. EXISTING REPAIR ON MAIN DECK CARGO SEAT TRACK AT STATION 625 TO  STATION 645 X=27.5   EVALUATED AND FOUND SEAT TRACK LOWER FLANGE AT STATION 635 CRACK. MAIN DECK   CARGO SEAT TRACK CARRIED OUT REPAIR BY SECTIONAL REPLACEMENT IN ACCORDANCE   WITH SRM 53-00-52-2R FIGURE 201 REPAIR 1 AT STATION 625 TO STATION 645 X=27.5. EO #1-  5100-7-5001B6 PART1 TITLE "STRUCTURES-REPAIR CATALOG-MD11-REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
